Zu den Ungleichungen der Informationstheorie

Kämmerer Wilhelm: Zu den Ungleichungen der Informationstheorie. In: Acta cybernetica, (1) 4. pp. 255-256. (1972)

[thumbnail of cybernetica_001_fasc_004_255-256.pdf]
Cikk, tanulmány, mű

Download (475kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1972
Volume: 1
Number: 4
ISSN: 0324-721X
Page Range: pp. 255-256
Language: German
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38460/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 01. 13:52
URI: http://acta.bibl.u-szeged.hu/id/eprint/12192

Actions (login required)

View Item View Item